Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Noticed blisters under stomach. Feel itchy and bleeding. Remedy?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2009
Answered : 3041 Questions
under my stomach I have like blisters that itch and bleed
Posted Fri, 13 Sep 2013 in Skin Hair and Nails
Answered by Dr. Luchuo Engelbert Bain 44 minutes later
Brief Answer:
With images or visioning, easy management.

Detailed Answer:
Hi and thanks for the query,

It might be necessary to have a clinical examination and precise some clinical signs. When you started having the blisters, presence or absence of fever, and the rate of spread of these blisters is important.

Considering the fact that these blisters are itching, it is possible that could be viral, fungal infection. It is very easy to make these distinctions with precise clinical history, notion of having these symptoms regularly or if its the first time and a physical examination of these lesions.

It might be necessary to upload some images or consult your proper diagnosis. Antihistaminic drugs for the moment could help in reducing the itches.

Thanks once again and kind regards as I wish you the best of health.

Bain LE, MD.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor